Record number :
1551591
Title of article :
Detection of positive roots of a polynomial with five parameters
Author/Authors :
Cheng، نويسنده , , Sui Sun and Lin، نويسنده , , Yi-Zhong، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2001
Pages :
30
From page :
19
To page :
48
Abstract :
We give a complete set of discriminatory criteria for a polynomial with five parameters to have a positive root. This polynomial arises from the characteristic equation of a difference equation Δn(xk+pxk−τ)+qxk−σ=0, which is used to model population dynamics. Our investigations are self-contained and based on the theory of envelopes.
Keywords :
Oscillation , polynomial , Envelope , Characteristic equation , Neutral difference equation
Journal title :
Journal of Computational and Applied Mathematics
Journal title :
Journal of Computational and Applied Mathematics
Serial Year :
2001
Link To Document :
بازگشت